# SDR QXEA2008121501239

- Difficulty date: December 12, 2008
- Submitted: December 15, 2008
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4037
- Aircraft time: 19,148 hours, 19,671 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Part number: 502213
- Condition: Failed
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BOI - CABIN RATE WENT FROM 500 FPM TO 3000 FPM WHILE CLIMBING THRU 13,000 SELECTED MANUAL INCR RATE WENT TO 3000 FPM DOWN FOR A FEW SECONDS THEN BACK TO 3000 FPM CLIMB KEPT OSCILLATING UP AND DOWN THEN WENT BACK TO AUTO AND SYSTEM STABILIZED.  RETURNED TO BOI FOR MTX.  REMOVED AND REPLACED CARGO DOOR SEAL IAW AMM 52-31-26-001-400-801.  NO FURTHER DEFECTS NOTED CHECKS GOOD.  RETURNED TO SERVICE.
